Latest American College of Chest Physicians Stories
Clinicians asked to provide Spanish-language COPD materials to their patients GLENVIEW, Ill., Nov.
CLEVELAND, March 18, 2014 /PRNewswire/ -- Simbionix, a world leader in medical simulation, and the American College of Chest Physicians (CHEST), a leader in advanced simulation
Fainting after recent air travel could be a sign of pulmonary embolism (PE), a potentially fatal blockage in the lungs. Syncope or fainting is an uncommon symptom of pulmonary embolism; however, new research presented at CHEST 2012, the annual meeting of the American College of Chest Physicians (ACCP), found that fainting associated with recent air travel may be a key indicator for PE diagnosis.
New research from the Centers for Disease Control and Prevention (CDC) underscores the widespread disparities associated with chronic obstructive pulmonary disease (COPD) mortality by state, poverty level, and urban vs rural location.
New evidence-based guidelines from the American College of Chest Physicians (ACCP) recommend considering individual patients' risk of thrombosis when deciding for or against the use of preventive therapies for deep vein thrombosis (DVT) and venous thromboembolism (VTE).
New evidence-based guidelines from the American College of Chest Physicians (ACCP) address the many risk factors for developing a deep vein thrombosis (DVT), or blood clot, as the result of long-distance travel.
- Having a loud voice; vociferous; clamorous.
- Of grand or imposing sound.